IJPAM: Volume 16, No. 4 (2004)

AN EXPLICIT PSEUDO-SPECTRAL SCHEME
FOR KORTEWEG-DE VRIES-BURGERS EQUATION

Abdur Rashid$^1$, Tahir Mahmood$^2$, Ghulam Mustafa$^3$
$^1$Department of Mathematics
Gomal University
D.I. Khan, PAKISTAN
e-mail: rashid_himat@yahoo.com
$^{2,3}$Department of Mathematics
Islamia University
Bahawalpur, PAKISTAN


Abstract.In this paper, we propose pseudospectral method for the approximation of the initial and periodic boundary value problem for the Korteweg-de Vries-Burgers equation. The generalized stability of the scheme is analyzed and the convergence is proved.

Received: June 8, 2004

AMS Subject Classification: 35Q53, 58F07

Key Words and Phrases: Korteweg-de Vries-Burgers equation, pseudospectral method, stability, convergence

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 16
Issue: 4